# SDR UPS96405704

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED AREA AFT OF BULK CARGO COMP, CRACKS WERE FOUND IN INNER ANGLE OF FRAME UPPER FLANGE, DUE TO CORROSION AT BS 2200, NEAR S-36 RT.  REPLACED INNER ANGLE OF FRAME UPPER FLANGE AS PER SRM 51-30-02.
